REGISTRATION / CLEARANCE
Race Office for participants will be open from 10:00 to 18:00 in the Race Village.
|10:00 - 18:00||Race packet pick up||Hall 3||MTP|
|16:00 - 17:00||Preliminary ITT bike check – non official||Hall 3||MTP|
|17:00 - 18:00||Briefing and route presentation for ITT||Hall 3||MTP|
INDIVIDUAL TIME TRIAL
Individual Time trial will take place over a distance of 18,3 kilometers. Race setup will be in unique location, 45 minutes from Poznan. Race Village and part of the route will be located on the amazing loop of the Bednary Driving Center in Pobiedziska district.
In the morning it will be possible to get acquainted with the route and warm-up on the Autodrom plate. Mandatory check of compliance of the bike will be possible directly on Thursday before the start.
Turbo trainers will be available at the start for warm up
|8:00 - 9:30||Warm-up lap||Bednary Driving Center||Bednary|
|9:00 - 10:00||ITT packet pick up||Bednary Driving Center||Bednary|
|10:00 - 16:00||Starts by groups||Bednary Driving Center||Bednary|
|16:30 - 18:30||Medal ceremony||The main building||Bednary|
Start time according to UCI age groups will be from 10.00 with an interval every 30 seconds.
Women first (older age groups to younger), followed by Older men age groups. Youngest men will be the last to depart.
TT - Bednary 1
Distance: 18,3 km Elevation Gain: 51 m Start / Meta: Wronczyn, woj. wielkopolskie
The Race course will be not accessible to riders after the 9.30
TEAM RELAY / OPENING CEREMONY
|9:00 - 18:30||Gran Fondo packet pick up||Hall 3A||MTP|
|12:00 - 12:20||Team Relay Brifing||Hall 3||MTP|
|12:20 - 12:30||Team Relay sign up||Hall 3||MTP|
|17:00 - 18:00||Start of Team Relay||Race Track||Tor Poznań|
|20:00 - 20:20||Opening Ceremony||Race Village||MTP|
|20:00 - 20:30||Athlets Parade||Race Village||MTP|
|20:30||Banquet - VIP Guests||Hall 11||MTP|
The relay race is an ideal opportunity to be able to check and finally play with the bike and together with partners, take part in an exciting event. The relay is not a competition of the Gran Fondo World Championships, but a unique opportunity to race, on iconic location such such as Tor Poznan.
2019 - Team Relay
Distance: 4,1 km Elevation Gain: 15 m Start / Meta: Tor samochodowy Poznań, woj. wielkopolskie
On Friday, after the start of the Team Relay, the UCI Gran Fondo World Championships Poznan 2019 will be officially opened! In the center of the Race Village, we will welcome all participants, sponsors, authorities of the City of Poznań as well as representatives of UCI. After the ceremony, the players will be invited to dinner, where in a relaxed atmosphere, they will be able to feel the spirit of the competition.
After opening ceremony, VIP guests will be invited to the banquet on the occasion of the official start of the World Championships. Obligate gala outfit.
|9:00 - 19:00||Gran Fondo Registration||Hall 3||MTP|
|17:00 - 18:30||Technical briefing for competitors||Main stage||MTP|
|10:00 - 12:00||Registration for Kids Race||Hall 3||MTP|
|11:00 - 11:30||Children's briefing||Mark's Square||MTP|
|11:45 - 12:30||Start of the Kids Race||Route on MTP||MTP|
|10:00 - 18:00||Bike Show Venue||Hall 3 / 3a||MTP|
Registration will be open from 9:00 to 19:00 in Race Village in Hall 3A, at International Fair Poznan.
After mandatory checking of the bike, competitors will be able to collect their numbers, transponder and starter packs for Sunday races. The technical briefing will take place at 17:00 on the square.
It is not possible to pick up race package on September 1 (Sunday).
Bike Show is the most important international event in the bicycle industry and at the same time a sport festival that will attract fans of equipment on wheels to Poznań. Although the Bike Show is primarily bicycles, there will be plenty of attractions for fans of equipment such as scooters, longboards, monocycles, boards or rollers. During the first edition of the fair, the organizers are preparing amazing attractions for both the youngest and those slightly older. A huge dose of sports emotions awaits the participants of the Bike Show, which will be available to everyone!
We cultivate the spirit of sports competition among the youngest! We could not forget about the attractions for the smallest enthusiasts of the two wheels who will take part in the KIDS race taking place at MTP.
GRAN FONDO / CLOSURE CEREMONY
|8:30||Open sectors||Gate 5||MTP|
|9:00 - 9:50||Start Gran Fondo||Gate 5||MTP|
|12:25||The first competitors at the finish line||Grunwaldzka||MTP|
|12:30 - 16:00||Pasta Party||Mark's Square||MTP|
|16:00||Decoration and Closing Ceremony||Stage / Mark's Square||MTP|
The starting grids will be open 30 minutes before the start of each group. First row is being reserved for the different winners of the qualifier events.
Start Time on 151 km distance by UCI Age groups from 9:00 am with 5 minutes intervals:
|9:00||Men 19-34 (151km)|
|9:05||Men 35-39 (151km)|
|9:10||Men 40-44 (151km)|
|9:15||Men 45-49 (151km)|
|9:20||Men 50-54 (151km)|
|9:25||Men 55-59 (151km)|
|9:30||Women 19-34 (151km)
Women 35-39 (151km)
|9:35||Women 40-44 (151km)
Women 45-49 (151km)
Gran Fondo Poznan 2019 - Road Race 151km
Distance: 150,9 km Elevation Gain: 451 m Start / Finish: Poznań, woj. wielkopolskie
Start Time on 107,7 km distance by UCI Age groups from 930 am with 5 minutes intervals:
|9:40||Men 60-64 (107,7km)
Men 65+ (107,7km)
|9:45||Women 50-54 (107,7km)
Women 55-59 (107,7km)
Women 60+ (107,7km)
Gran Fondo Poznan 2019 - Road Race 107,7 km
Distance: 107,7 km Elevation Gain: 343 m Start / Finish: Poznań, woj. wielkopolskie
The award ceremony and the ceremonial handover of the next UCI Gran Fondo World Championships on the hands of Vancover hosts, will take place at the MTP, within the Main Stage. We would like to invite everyone to the joint applause of the winners and to participate in the closing ceremony of the Gran Fondo World Championships